# SDR GUUA04050801

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 23,787 hours, 27,961 cycles
- Engine: Pwa PT6A6
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100195
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE, DISCOVERED LT ELEVATOR TORQUE TUBE EXFOLIATED.  REPLACED LT ELEVATOR TORQUE TUBE.
